exit

Mathematics   > Home   > Applied Mathematics: Deterministic and Stochastic   > Issue

Vol 2 - Issue 1

Applied Mathematics: Deterministic and Stochastic


List of Articles

Estimations and Optimal Tests in Some Parametric Models

In the present paper, we introduce an efficient method for the estimation in the multidimensional case. The key idea is based on a good assessment of the error without using confidence intervals. The consistency of the proposed estimate is established. Consequently, we (...)


Other issues :

2016

Volume 16- 1

Issue 1

2019

Volume 19- 2

Issue 1